Skip to main content
main-content

23.08.2017 | Case Report | Ausgabe 5/2018

International Ophthalmology 5/2018

Bilateral macular infarction after gemcitabine and carboplatin chemotherapy

Zeitschrift:
International Ophthalmology > Ausgabe 5/2018
Autoren:
Umesh Chandra Behera, Rohit R. Modi, Jenil Sheth, Arshi Singh
Wichtige Hinweise

Electronic supplementary material

The online version of this article (doi:10.​1007/​s10792-017-0698-9) contains supplementary material, which is available to authorized users.

Abstract

Purpose

To report a case of macular infarction after doublet chemotherapy with gemcitabine and carboplatin.

Methods

A middle-aged lady presenting with bilateral macular infarction post-chemotherapy for metastatic cervical malignancy was investigated for thromboembolic risks and treated.

Results

The macular perfusion and edema improved with control of hypertension and treatment with pentoxifylline. Visual improvement was satisfactory, and the possible associated risk such as hypertension was noted.

Conclusion

This case underscores the need for active screening of patients on chemotherapy with gemcitabine and carboplatin for retinal vascular occlusive changes when hypertension is associated.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de. Zusätzlich können Sie eine Zeitschrift Ihrer Wahl in gedruckter Form beziehen – ohne Aufpreis.

Jetzt bestellen und 50 € OTTO-Gutschein sichern!

Zusatzmaterial
Supplemental Fig. 1 Supplementary material 1 (JPEG 2840 kb)
10792_2017_698_MOESM1_ESM.jpg
Supplemental Fig. 2 Supplementary material 2 (JPEG 2734 kb)
10792_2017_698_MOESM2_ESM.jpg
Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 5/2018

International Ophthalmology 5/2018 Zur Ausgabe

Neu im Fachgebiet Augenheilkunde


 

Bildnachweise